# SDR ASAA2016090718033

- Difficulty date: September 7, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 31,964 hours, 9,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION FROM STA 727B TO 767.  ACFT GROUNDED.  REMOVED CORROSION FROM 727H+10 TO 767, ORIGINAL MATERIAL THICKNESS .040 IAW DWG 1496-377, REMOVED .001, REMAINING MATERIAL .039 IN LIMITS IAW SRM 53-00-53, ALODINED, PRIMED IAW SRM 51-20-01, TOP COATED IAW AMM 51-21-99, AND HASH MARKED IAW AMM 51-03-01, FROM STA 727B+10-STA 727H+10, FOUND OUT OF LIMITS, ORIGINAL MAT .040 IAW DWG 1496-377, REMOVED .007, REMAINING .033, PROCURRED NEW MATERIAL BAC 1496-377-7075-T62, DRILL, LOCATED PANEL AND SPLICES IAW SRM 53-00-53-2R-5, ALODINED , PRIMED AND TOPCOATED IAW SRM 51-20-01 AND AMM 51-21-99 AND INSTALLED NEW PANEL AND SPLICES IAW SRM 53-00-53-2R-5, REMOVED DOT AND INSTALLED IAW SRM 51-40-02.
